... without hyperactivity. I have been on Adderall in the past. My other medications include Fluoxetine for depression and Etodolac for arthritis. My question is, why do I get sleepy after taking Vyvanse or Adderall? They are both amphetamines and should be doing the opposite. After taking either I am able to nap with no problems. My psychiatrist has no answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
- 3 Mar 2015 by D3b
- 2 May 2017
- adderall, vyvanse, depression, attention-deficit hyperactivity disorder (adhd), sleep disorders, fluoxetine, medication, adult adhd, disorder, sleep disorder
In people with ADHD these medications have the opposite effect than they would do if someone without ADHD took them. I don't exactly know why though? Ask your psychiatrist again, & if he still can't answer your questions, ask/demand that he refers your questions to someone who can tell you what's what
Adderall has the same effect on me as well where I fall asleep sometimes. I think it is from too low of a dose, and I in fact would rather take no medication at all instead of a low dose because of this effect. Also, when Adderall wears off, my anxiety sky rockets. Since you said you've been on Adderall in the past, I'm assuming that you're just metabolizing it quickly now since that is often the case with this drug. This may not necessarily be good advice, but it's what I do: I just don't take my adderall medication for a few days so that when I do retake it, it actually works instead of making me sleepy since my body was used to it. And I want to avoid getting higher and higher doses, so this is the best solution I have.
I'm an adult student and I've been taking 60mg daily for 3 years. I would not be able to have passed any of my college courses without it; I only wish I would have known about my diagnosis as a young student. I don't get sleepy but I am able to focus (I still sometimes get very distracted and have to reread stuff over and over and over). I can't sleep at night though and when I come off of it I am so agitated, short tempered, and crabby. I have tried so many other drugs however this one suits me the best. It may not be for everyone though. I don't like the side effects but I graduate finally this December and hope I will be able to gain employment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 2 Apr 2011 • 2 answers
Posted 25 Mar 2013 • 1 answer
Posted 15 Apr 2015 • 2 answers
Posted 29 Jan 2016 • 2 answers